Volume 33, Number 2 October 2004

From NZJM

Revision as of 02:16, 24 June 2015; view current revision
←Older revision | Newer revision→
Jump to: navigation, search

NZ J. Mathematics Vol. 33, Number 2, (2004)

Here is the table of contents of Volume 33, Number 2 of the New Zealand Journal of Mathematics. You may access each paper by clicking on its title.

Iyad T. Abu-Jeib: Centrosymmetric and skew-centrosymmetric matrices and regular magic squares pp. 105-112

Sergey Bereg, Andrei Kelarev and Ana Salagean: Directed graphs and minimum distances of error-correcting codes in matrix rings pp. 113-120

S. Bhargava and Syeda Noor Fathima: Unification of modular transformations for cubic theta functions pp. 121-128

Messaoud Bounkhel: Scalarization of the normal Fréchet regularity of set-valued mappings pp. 129-146

Nguyen Buong: Solution of the Hammerstein equations under non-monotone perturbations pp. 147-158

Wuming Li and Fan Yang: N-dimensional Minkowski space and space-time algebra pp. 159-164

Vivek Sahai and Shalini Srivastava: On models of q-representations of sl(2, C) and q-confluent hypergeometric functions pp. 165-180

Peng-Fei Yan, Shou-Li Jiang and Ji-Cheng Hou: A selection theorem about a kind of weakly lower semicontinuous set-valued mappings pp. 181-186

Tsukasa Yashiro: Deformations of surfaces in 4-dimensional space pp. 187-203

Personal tools